MathSciNet Relay Station
MathSciNet bibliographic data
MR255669 (41 #329) 20.29
Parrott, David On the Mathieu groups $M\sb{22}$ and $M\sb{11}$. J. Austral. Math. Soc. 11 1970 69–81.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement